Jump to content
CrazyBoards.org

Recommended Posts

My dosage of Wellbutrin SR was recently upped from 300 to 450. Lately I have been having a lot of anxiety, something that I don't normally have that much of a problem with. I thought that maybe there was something funky going on in my head making me feel this way, and then suddenly it dawned on me that it could be because of the meds. Has anyone else experienced anxiety, butterflies, and general gut-sinking feelings with Wellbutrin SR? I kinda hope it's not the pills because the irritability went away with the higher dose. I don't know which is worse; being a crabby, irritable bitch or feeling anxious all the time.

Link to comment
Share on other sites

My dosage of Wellbutrin SR was recently upped from 300 to 450. Lately I have been having a lot of anxiety, something that I don't normally have that much of a problem with. I thought that maybe there was something funky going on in my head making me feel this way, and then suddenly it dawned on me that it could be because of the meds. Has anyone else experienced anxiety, butterflies, and general gut-sinking feelings with Wellbutrin SR? I kinda hope it's not the pills because the irritability went away with the higher dose. I don't know which is worse; being a crabby, irritable bitch or feeling anxious all the time.

I'm on WB SR, and can only handle 150mg due to a lot of anxiety from the med, although I'm quite an anxious person anyway, the WB tends to make me more so.

Why do you need to up the dose to 450?

Link to comment
Share on other sites

  • 2 weeks later...

My anxiety was pretty bad for a month... I even felt it in my stomach and felt too sick to eat. It went away completely after 3-4 weeks. Can you take XL?

I am on WB for the 2nd time. I am on my 3rd week. I noticed anxiety and paranoia, but it as subsided. I am trying to "wean" off of Cymbalta. It is miserable. ;)

Link to comment
Share on other sites

  • 2 months later...
Guest Guest_Tammy55_*

Wellbutrin

If you have Primary Anexiety - that is your biggest problem as opposed to depression - then Wellbutrin will cause it to be worse - you will get more anexiety. No matter if you take the XR or what ever one you take - it wil make it worse for you to calm down.

Lexapro seems to hve the best results for Anexiety - makes the mood swings go away and levels you out and slows your thoughts down to normal speed. Go slow on the dose as when you reach too high you get a zombie effect.

But it has helped me get off all the PRN I was taking like Xanex and Clonapine when I was on Wellbutrin an any dose.

I have tried Paxil, Zoloft, Wellbutrin and Lexapro.

Got a great doc that really knows his meds - says that if Wellbutrin dont work for your anexiety then dont ever take it or Prozac, it will cause the anexiety to be worse and no it wont go away with time. Just how your brain works and the meds work on you.

So it is the meds, if your Bi polar or depressed is your biggest problem then Wellbutrin works well - but not for anexiety.

Would suggest Lexapro!! You will love it.

Tam

Link to comment
Share on other sites

  • 4 weeks later...

I was originally put on, I think, 300 mg of Wellbutrin, but it made my anxiety so, so much worse that I eventually went down to 150 mg, but it still agitates my anxiety quite a bit. But, yeah, Lexapro helped with that the most.

Cymbalta helped a lot as well, but then I had to stop taking it because of side effects.

So now I gotta find something new real quick before the anxiety hits me real hard again. :/

Link to comment
Share on other sites

  • 2 weeks later...

I hate Wellbutrin for this exact reason. When I started taking it around this time last year, it caused MAJOR anxiety that I had never dealth with before. Like, freaking out about people breaking the glass and grabbing me from where I used to work, and picturing serial killers chopping me up. Scary shit, man. ;)

Now I have regular anxiety off and on (it all started around May), so I have to wonder if this has any correlation to Wellbutrin?? I know it shouldn't be able to have an effect on you MONTHS later, but it's just so random that i now suffer from anxiety for the first year in my life, only after having experienced anxiety solely due to W's fault in Oct.... strange...

Hope things have been sorted out since then, esined.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...